MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number N160
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Over-Sensing (1438); Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the explant procedure of this cardiac resynchronization therapy defibrillator (crt-d), the patient exhibited oversensing from electromagnetic interference (emi) from the electrocautery, leading into pacing inhibition, undersensing and loss of capture (loc).Technical services (ts) explained to the field representative that this is indicative of defibrillator detect circuit behavior.No asystole was exhibited.This crt-d remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations outside the bounds of normal medical use.
 
Event or Problem Description
It was reported that, during the explant procedure of this cardiac resynchronization therapy defibrillator (crt-d), the patient exhibited oversensing from electromagnetic interference (emi) from the electrocautery, leading into pacing inhibition, undersensing and loss of capture (loc).Technical services (ts) explained to the field representative that this is indicative of defibrillator detect circuit behavior.No asystole was exhibited.No adverse patient effects were reported.

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18238732
Report Number2124215-2023-67900
Device Sequence Number3227307
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public00802526480997
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2016
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number944770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer06/29/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale